On a method for constructing approximations in the averaging problem in a partially punctured domain
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1994-2000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a16,
author = {O. A. Oleinik and T. A. Shaposhnikova},
title = {On a method for constructing approximations in the averaging problem in a partially punctured domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1994--2000},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a16/}
}
TY - JOUR AU - O. A. Oleinik AU - T. A. Shaposhnikova TI - On a method for constructing approximations in the averaging problem in a partially punctured domain JO - Differencialʹnye uravneniâ PY - 1994 SP - 1994 EP - 2000 VL - 30 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_11_a16/ LA - ru ID - DE_1994_30_11_a16 ER -
%0 Journal Article %A O. A. Oleinik %A T. A. Shaposhnikova %T On a method for constructing approximations in the averaging problem in a partially punctured domain %J Differencialʹnye uravneniâ %D 1994 %P 1994-2000 %V 30 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1994_30_11_a16/ %G ru %F DE_1994_30_11_a16
O. A. Oleinik; T. A. Shaposhnikova. On a method for constructing approximations in the averaging problem in a partially punctured domain. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1994-2000. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a16/